Jump to content

POPI

Advanced Member
  • Posts

    322
  • Joined

  • Last visited

About POPI

  • Birthday 11/10/1953

Profile Information

  • Location
    Middletown,Ct./USA
  • Interests
    MY family,Grand children, Martial arts, Reiki, Pool, Reading<br />Woodworking, Meditation, Running, The gym, Writing, & singing

POPI's Achievements

Advanced Member

Advanced Member (5/9)

0

Reputation

  1. Happy Birthday! I hope you are doing well :)

  2. Trace

    Happy Birthday :)

  3. Trace

    I hope you had a fantastic day :)

  4. Hi Trace, Thank you very much for the info. Have a great day..........................POPI
  5. Hi all, I have been taking Celexa (brand name) for 4 months now and doing fine. Today I started Generic/Celexa due to the cost. I can no longer afford it. Has anyone gone from brand name to generic and if so have you noticed any difference? Any info would be helpful. Thanks in advance. Peace........................................POPI
  6. Hi dancingmama67, Welcome to the world of Celexa. When I started Celexa 3 months ago. I was told that I could take it with or without food. I know that everyone is different and I would guess it depends on how your system handles it. I can tell you that I have always taken it with food and initially I had some nasty bowels issues with it anyway. I also had a couple of weeks with increased anxiety. Also a know side effect. I weathered it out and now I have to say that I feel better than I have in a long time. I am at 30mg a day. 10mg 3x a day and have a lot of my old self back. Give it a good honest try and please come here and post if it gives you trouble. There are alot of knowledgeable folks here and they will give good direction. I know they have helped me many times. Here's wishing you the best. Let us know how you do. Peace..................................POPI
  7. Hi justbreathe17, Very sorry to hear of the hard place you and your family are in. Without knowing the facts I can say I understand. I will keep you in my thoughts and prayers. Know that darkness only lasts as long as we perceive the light being gone. Sooner or later it always returns. Try to look inward and see the beauty there and if you can, take that feeling and send it out to your family as hugs, smiles and kisses. Know that you are a wonderful spirit that deserves to be here and deserves better. Don't be afraid to ask for specifics. Through prayer all things are possible. I wish you and your family peace and wellness. Namaste...........................POPI
  8. Thanks jimbow, Yes, it does help. I guess I'll talk to the p-doc about generic. This is one nexpensive pill. Thanks again. Peace........................POPI
  9. Hi all, I take 10mg of Celexa 3 times a day. I guess it's working ok. Mostly for anxiety. My question is this... Does anyone know if brand name works the same as generic? My history in other meds, like Synthroid for my hypothyroidism, is that the generics do not work for me. So, when I started Celexa my p-doc prescribed "brand name only". The cost is ******* me. I just picked up my first 90 pill prescription and it cost 292.00 after insurance. I can't afford this yet I am scared of the generic being drastically less potent. Any feedback will be more than appreciated Peace.................POPI
  10. Hi track, I also take celexa, 30 mg a day. I can tell you that you are early days into it and it sounds like you are experiencing normal side effects. I didn't feel better until about at the 5 week mark. The recomendation is that you give it 6-8 weeks to be fair. You have to hang in there and ride it out. I can tell you it does get better. If you really feel like you are having a hard time , then by all means speak with your therapist and p-doc if you have one. The side effects can be rough but, they will dissapear in time. Try to focus on things that help you get through. Stay busy, excercise, writing, walking, whatever will help you to get through. Hang in their friend, it will get better for you. Peace.......................POPI
  11. Hi jeebise23. I have Tinnitus also. Came on after taking Zoloft and never went away. even though my p-doc put me on something different. I will be interested in what your doc has to say. I know that the ringing is louder when my anxiety goes up. However, it is also louder on exertion. Such as when I excercise. Everything I've read states that when blood pressure rises, the ringing gets louder. When blood pressure goes up it doesn't necesarily change the size of the vessel just changes the pressure inside of it. Are we talking about the same action/reaction? There are so many variables that cause the ringing to increase in volume that it's ridiculous. For me...salt, sugar, loud noises, SILENCE (the big one) excercise and of course anxiety. Let us know what you find out. Peace.......................................POPI
  12. Hi Mybe4477, I know how you feel on one level my anxiety and depression was preceeded by an onset of extreme lightheadedness with intermittent spells of dizziness. This has now been a year. With me 24/7. I was told the same thing. Chemical imbalance. I had a hard time believing that diagnosis, so I proceeded to have every test in the book. Ent exams with middle ear balance test. Negative. X-rays. Cat Scans. Mri's...Negative. So I was put on meds, Celexa at the present moment and was told that meds and time would help. I was also told after the battery of tests that they had no further direction to go in. Now this may not be the case for you, however your symptoms struck a note with me so I thought I'd reply. I hope you feel better and maybe you need to have them run some tests to be ok with what they say. Whichever way you go, I wish you wellness and blessings. Peace......................................POPI
  13. Hi all, I also have confirmed tinnitus. Started in January when my latest panic attack came on. We thought it was initially caused by Zoloft , but p-doc stopped it in February and it remains. It can be caused by many things...Anxiety is a biggy. Loud noises, lots of meds have it as a side effect. There is a difference noted by pitch. High pitched noises, whistling, that sort of noise tends to be the incurable kind. The lower levels, like roaring or, noise that seems to accompany your heartbeat tend to be attached to blood vessel problems. Like arteries and such. Mine is high pitched and I guess is here for the duration. I handle it by working on habituating it to the other noises around me. Can't stand benzos so Xanax, which I hear is a way to deal with it, is not an option for me. I'll just hope that in time my brain stops recognizing it as a threat and it will just become another background noise for me. That being said, It's not an easy thing to deal with. Blessings to all. Peace..............................POPI
×
×
  • Create New...